Review of Generalized Estimating Equations by Hardin and Hilbe
Steven Stillman
Stata Journal, 2003, vol. 3, issue 2, 208-210
Abstract:
The new book by Hardin and Hilbe (2003) is reviewed. Copyright 2003 by Stata Corporation.
Keywords: generalized estimating equations; generalized linear models (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.stata-journal.com/sjpdf.html?articlenum=gn0008 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:tsj:stataj:v:3:y:2003:i:2:p:208-210
Ordering information: This journal article can be ordered from
http://www.stata-journal.com/subscription.html
Access Statistics for this article
Stata Journal is currently edited by Nicholas J. Cox and Stephen P. Jenkins
More articles in Stata Journal from StataCorp LLC
Bibliographic data for series maintained by Christopher F. Baum () and Lisa Gilmore ().